# SDR SWAA2024050871288

- Difficulty date: April 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR (R-1) SCUFF PLATE CRACKED AT AFT. CORNER.<[01] WELD REPAIR ON (R-1) DOOR SCUFF PLATE PERFORMED BY OUTSIDE VENDOR PO#414616;[02] ACCOMPLISHED WELD REPAIR AT (R-1) SCUFF PLATE AFT CORNER. REF B737-700 SRM 53-10-15-2R-2 REPAIR 2. BY OUTSIDE VENDOR PO# 414616;[03] VERIFIED STEPS 1 AND 2
